Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 60, Issue 2, Fall 2008  pp. 219-238.

Factorization and reflexivity results for polynomially bounded operators

Authors Olivier Rejasse
Author institution: Universite Bordeaux 1, LABAG, 351 Cours de la Liberation, 33405 Talence, France

Summary:  In this paper we prove some factorization and reflexivity results for polynomially bounded operators; in particular, we obtain the following theorem: Every polynomially bounded operator acting on a reflexive Banach space such that its spectrum contains the unit circle either has a non trivial hyperinvariant subspace or is reflexive.

Contents    Full-Text PDF